# SDR AWXA200300909

- Difficulty date: August 11, 2003
- Submitted: August 12, 2003
- Operation: Air carrier
- Aircraft: N631AW
- Make and model: Airbus A320-231
- Aircraft serial: 077
- Aircraft time: 43,785 hours, 19,981 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: 6595
- Condition: Discharged
- Location: Cabin
- Part time: 10,574 hours, 4,237 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAS - EEL - FLIGHT CREW REPORTED THE EMERGENCY EXIT LIGHT WAS NOT ILLUMINATED AT CENTER AISLE OVERWING EXITS. MAINTENANCE REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT (12WL), OPERATIONAL CHECK WAS GOOD.
